A dimensional liability model of age differences in mental disorder prevalence: Evidence from a national sample

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Hoertel, N; McMahon, K; Olfson, M; Wall, MM; Rodríguez-Fernández, JM; Lemogne, C; Limosin, F; Blanco, C

Published Date

  • May 2015

Published In

Volume / Issue

  • 64 /

Start / End Page

  • 107 - 113

Published By

International Standard Serial Number (ISSN)

  • 0022-3956

Digital Object Identifier (DOI)

  • 10.1016/j.jpsychires.2015.03.017

Language

  • en